About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 521618, 7 pages
http://dx.doi.org/10.1155/2013/521618
Research Article

The Strong Consistency of the Estimator of Fixed-Design Regression Model under Negatively Dependent Sequences

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 25 June 2013; Accepted 7 October 2013

Academic Editor: Michiel Bertsch

Copyright © 2013 Xuejun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Georgiev, “Local properties of function fitting estimates with applications to system identification,” in Mathematical Statistics and Applications, W. Grossmann, et al., Ed., Volume 2 of Proceedings of the 4th Pannonian Symposium on Mathematical Statistics, Bad Tatzmannsdorf, Austria, 4–10 September 1983, pp. 141–151, Reidel, Dordrecht, The Netherlands, 1985.
  2. A. A. Georgiev and W. Greblicki, “Nonparametric function recovering from noisy observations,” Journal of Statistical Planning and Inference, vol. 13, no. 1, pp. 1–14, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Georgiev, “Consistent nonparametric multiple regression: the fixed design case,” Journal of Multivariate Analysis, vol. 25, no. 1, pp. 100–110, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. G. Müller, “Weak and universal consistency of moving weighted averages,” Periodica Mathematica Hungarica, vol. 18, no. 3, pp. 241–250, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Fan, “Consistent nonparametric multiple regression for dependent heterogeneous processes: the fixed design case,” Journal of Multivariate Analysis, vol. 33, no. 1, pp. 72–88, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. G. Roussas, “Consistent regression estimation with fixed design points under dependence conditions,” Statistics & Probability Letters, vol. 8, no. 1, pp. 41–50, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. G. Roussas, L. T. Tran, and D. A. Ioannides, “Fixed design regression for time series: asymptotic normality,” Journal of Multivariate Analysis, vol. 40, no. 2, pp. 262–291, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Tran, G. Roussas, S. Yakowitz, and B. Truong Van, “Fixed-design regression for linear time series,” The Annals of Statistics, vol. 24, no. 3, pp. 975–991, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. H. Hu, C. H. Zhu, Y. B. Chen, and L. C. Wang, “Fixed-design regression for linear time series,” Acta Mathematica Scientia B, vol. 22, no. 1, pp. 9–18, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. S. H. Hu, G. M. Pan, and Q. B. Gao, “Estimation problems for a regression model with linear process errors,” Applied Mathematics-A Journal of Chinese Universities, vol. 18, no. 1, pp. 81–90, 2003. View at MathSciNet
  11. H.-Y. Liang and B.-Y. Jing, “Asymptotic properties for estimates of nonparametric regression models based on negatively associated sequences,” Journal of Multivariate Analysis, vol. 95, no. 2, pp. 227–245, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Z. Yang, X. J. Wang, X. H. Wang, and S. H. Hu, “The consistency for estimator of nonparametric regression model based on NOD errors,” Journal of Inequalities and Applications, vol. 2012, article 140, 2012. View at Publisher · View at Google Scholar
  13. A. T. Shen, “Bernstein-type inequality for widely dependent sequence and its application to nonparametric regression models,” Abstract and Applied Analysis, vol. 2013, Article ID 862602, 9 pages, 2013. View at Publisher · View at Google Scholar
  14. E. L. Lehmann, “Some concepts of dependence,” The Annals of Mathematical Statistics, vol. 37, no. 5, pp. 1137–1153, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. Y. Wu, “Complete convergence for weighted sums of sequences of negatively dependent random variables,” Journal of Probability and Statistics, vol. 2011, Article ID 202015, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Volodin, “On the Kolmogorov exponential inequality for negatively dependent random variables,” Pakistan Journal of Statistics, vol. 18, no. 2, pp. 249–253, 2002. View at Zentralblatt MATH · View at MathSciNet
  18. N. Asadian, V. Fakoor, and A. Bozorgnia, “Rosenthal's type inequalities for negatively orthant dependent random variables,” Journal of the Iranian Statistical Society, vol. 5, no. 1-2, pp. 66–75, 2006.
  19. H. C. Kim, “The Hájeck-Rènyi inequality for weighted sums of negatively orthant dependent random variables,” International Journal of Contemporary Mathematical Sciences, vol. 1, no. 5–8, pp. 297–303, 2006. View at Zentralblatt MATH · View at MathSciNet
  20. M. Amini, H. A. Azarnoosh, and A. Bozorgnia, “The strong law of large numbers for negatively dependent generalized Gaussian random variables,” Stochastic Analysis and Applications, vol. 22, no. 4, pp. 893–901, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Amini, H. Zarei, and A. Bozorgnia, “Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables,” Statistics & Probability Letters, vol. 77, no. 11, pp. 1106–1110, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. H. Ko and T. S. Kim, “Almost sure convergence for weighted sums of negatively orthant dependent random variables,” Journal of the Korean Mathematical Society, vol. 42, no. 5, pp. 949–957, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  23. O. Klesov, A. Rosalsky, and A. I. Volodin, “On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables,” Statistics & Probability Letters, vol. 71, no. 2, pp. 193–202, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. J. Wang, S. H. Hu, A. T. Shen, and W. Z. Yang, “An exponential inequality for a NOD sequence and a strong law of large numbers,” Applied Mathematics Letters, vol. 24, no. 2, pp. 219–223, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Amini and A. Bozorgnia, “Complete convergence for negatively dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 121–126, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Kuczmaszewska, “On some conditions for complete convergence for arrays of rowwise negatively dependent random variables,” Stochastic Analysis and Applications, vol. 24, no. 6, pp. 1083–1095, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. L. Taylor, R. F. Patterson, and A. Bozorgnia, “A strong law of large numbers for arrays of rowwise negatively dependent random variables,” Stochastic Analysis and Applications, vol. 20, no. 3, pp. 643–656, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. Zarei and H. Jabbari, “Complete convergence of weighted sums under negative dependence,” Statistical Papers, vol. 52, no. 2, pp. 413–418, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q. Y. Wu, “Complete convergence for negatively dependent sequences of random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 507293, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. H. Sung, “Complete convergence for weighted sums of negatively dependent random variables,” Statistical Papers, vol. 53, no. 1, pp. 73–82, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. X. J. Wang, S. H. Hu, and W. Z. Yang, “Complete convergence for arrays of rowwise negatively orthant dependent random variables,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales A, vol. 106, no. 2, pp. 235–245, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. X. J. Wang, S. H. Hu, W. Z. Yang, and N. X. Ling, “Exponential inequalities and inverse moment for NOD sequence,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 452–461, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. T. Shen, “Some strong limit theorems for arrays of rowwise negatively orthant-dependent random variables,” Journal of Inequalities and Applications, vol. 2011, article 93, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. T. Shen, “On the strong convergence rate for weighted sums of arrays of rowwise negatively orthant dependent random variables,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales A, vol. 107, no. 2, pp. 257–271, 2013. View at Publisher · View at Google Scholar
  35. A. Bozorgnia, R. F. Patterson, and R. L. Taylor, “Limit theorems for dependent random variables,” in Proceeding of the World Congress Nonlinear Analysts (WCNA '92), vol. 1, pp. 1639–1650, de Gruyter, Berlin, Germany, 1992. View at Zentralblatt MATH · View at MathSciNet
  36. Q. Y. Wu, “A strong limit theorem for weighted sums of sequences of negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 383805, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Q. Y. Wu, “A complete convergence theorem for weighted sums of arrays of rowwise negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2012, article 50, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. A. T. Shen and R. C. Wu, “Strong and weak convergence for asymptotically almost negatively associated random variables,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 235012, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet